Last week I tried out eating Pak-Choy for the first time. During the night after that, I had diarrhea. The day after, I ate it again. Same thing. The day after that, I stopped eating Pak-Choy. I still had diarrhea during the night. The day after that it stopped. I thought it was food poisoning from the Pak-Choy, but we're a week later, and I got severe diarrhea again. I didn't change anything to my diet, except for one thing : I drink 2 cups of Pau d'Arco tea instead of 1, and I drink one of them late at night (before going to bed).
asked byKorion (8938)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on August 25, 2011
at 08:27 AM
Side effects: Pau d'Arco, even when taken in its normal dosage, may cause certain side effects. These can include things such as nausea, vomiting, dizziness, and diarrhea. If any of these side effects or other issues show up while taking the herb, then discontinue using Pau d'Arco and talk with your doctor.